# SDR ANCF20220726029

- Difficulty date: July 25, 2022
- Submitted: July 26, 2022
- Operation: Air carrier
- Aircraft: N562AV
- Make and model: Airbus A320-214
- Aircraft serial: 5622
- Aircraft time: 21,987 hours, 17,656 cycles
- Engine: Cfmint CFM565B43
- Engine time: 21,987 hours, 17,656 cycles
- System (JASC): 7700 · Engine Indicating System
- Part: Engine
- Part number: CFM565B43
- Part serial: 645640
- Condition: Not Reported
- Location: Engrh
- Part time: 21,987 hours, 17,656 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

PILOT REPORT
25.JUL.2022 WO 58'414'658 => DURING CRUISE ENG 2 FAIL
DURING CRUISE ENG 2 FAIL

ACTION TAKEN
NOT DEFINED YET
